# SDR FDEA201609153245

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,738 hours, 16,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR, FOUND FIXED LEADING EDGE LOWER FORWARD DOUBLER AT XOS 547 CRACKED.  CRACKED DOUBLER REMOVED AND REPLACED WITH NEW FABRICATED DOUBLER PER SRM 51-31-01-0G.  NEW DOUBLER FABRICATED PER DWG #ARB2933 REV 'T'.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
